# SDR IPXA12573687

- Difficulty date: April 30, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- Aircraft time: 27,670 hours, 18,718 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Part number: 143N69011
- Condition: Gouged
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN EQUIPMENT CENTER ACCESS DOOR EXTERNAL SKIN IS GOUGED AT DOOR HANDLE CUTOUT.  REPAIRED IAW EA 120628, REV IR AND IAW EO B757-5240-47265-A.
